# SDR DXTA200300048

- Difficulty date: June 14, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 4,141 hours, 2,440 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION FOR SEVERAL MINUTES.  RIGGED LANDING GEAR UPLOCK SWITCHES IAW THE CESSNA CITATION 750 M/M CH 32-30-05.  FUNCTIONAL TEST OF LANDING GEAR SYSTEM REVEALED NO DEFECT PER CESSNA MM CH 32-00-01.
